# SDR SWIA2020082151932

- Difficulty date: July 9, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Wardrobe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WARDROBE FITTING BETWEEN LBL27.00 AND LBL9.00 AT FS310.00 HAS CORROSION. (MARKED) (C-CHECK) RO 8/18/2020    INSTALLED NEW WARDROBE FITTING REF. CRJ200 SRM. INSTALLATION COMPLETED USING NEW BLIND RIVETS.
